# SDR ASAA2019030128433

- Difficulty date: March 1, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 38,794 hours, 11,730 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE EMERGENCY LIGHT INOP. GROUNDED - YES. CONFIRMED FAULT, TROUBLESHOT TO DEFECTIVE EMERGENCY LIGHT BALLAST LOCATED NEXT TO FDR. REMOVED BALLAST ASSY REF AMM 33-51-06, NIS @ LAX. REMOVED & REPLACED BATTERY PACK PER AMM 33-51-06, OPS TESTED AND FOUND TO BE OPERATING NORMALLY.
